# SDR N6WA2022022301

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N539GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10230
- Aircraft time: 39,134 hours, 27,604 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Panel Support
- Part number: CC670392076
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG FAIRING SUPPORT DIAPHRAM IS CRACKED. R&R R/H MLG FAIRING SUPPORT DIAPHRAM IAW CRJ AMM 20-21-00
